Cyclic Biembeddings of Twofold Triple Systems

Donovan, Diane M., Griggs, Terry S., Lefevre, James G. and McCourt, Thomas A. (2013) Cyclic Biembeddings of Twofold Triple Systems. Annals of Combinatorics, 18 1: 57-74. doi:10.1007/s00026-013-0211-8


Author Donovan, Diane M.
Griggs, Terry S.
Lefevre, James G.
McCourt, Thomas A.
Title Cyclic Biembeddings of Twofold Triple Systems
Journal name Annals of Combinatorics   Check publisher's open access policy
ISSN 0218-0006
0219-3094
Publication date 2013
Year available 2013
Sub-type Article (original research)
DOI 10.1007/s00026-013-0211-8
Open Access Status DOI
Volume 18
Issue 1
Start page 57
End page 74
Total pages 18
Place of publication Basel, Switzerland
Publisher Birkhaeuser Science
Collection year 2014
Language eng
Subject 2607 Discrete Mathematics and Combinatorics
Abstract We construct face two-colourable triangulations of the graph 2 Kn in an orientable surface; equivalently biembeddings of two twofold triple systems of order n, for all n ≡ 4 (mod 12). The biembeddings have a cyclic automorphism and the construction employs index 1 current graphs.
Keyword Biembedding
Orientable surface
Twofold triple system
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2014 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 30 Mar 2014, 00:10:36 EST by System User on behalf of School of Mathematics & Physics